University of Hull logo

On natural frequencies and eigenmodes of a linear vibration system

Müller, Peter C.; Hou, Ming

Authors

Peter C. Müller

Abstract

For conservative linear chain-structured mass-spring vibration systems with n degrees of freedom, the conjecture of Mikota [1] on the natural frequencies is verified. In addition, the eigenvalue/eigenvector problem of a related square root matrix is solved. (C) 2007 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim.

Journal Article Type Article
Publication Date 2007-05
Journal ZAMM-ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND MECHANIK
Print ISSN 0044-2267
Electronic ISSN 1521-4001
Publisher Wiley
Peer Reviewed Peer Reviewed
Volume 87
Issue 5
Pages 348-351
Institution Citation Müller, P. C., & Hou, M. (2007). On natural frequencies and eigenmodes of a linear vibration system. ZAMM, 87(5), 348-351. doi:10.1002/zamm.200610319
DOI https://doi.org/10.1002/zamm.200610319
Keywords Vibration chains; Natural frequencies; Eigenmodes; Mikota's conjecture
Publisher URL https://onlinelibrary.wiley.com/doi/abs/10.1002/zamm.200610319